# SDR AALA202511183580

- Difficulty date: August 30, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LH CONTINUITY FITTING OF THE WINDSHIELD CENTER POST LOWER  ATTACHMENT AREA INTERNAL SIDE. CRACK L= 0.200 INCH. MAINTENANCE REPLACED CONTINUITY FITTINGS LH OF THE WINDSHIELD CENTER POST LOWER ATTACHMENT AREA  INTERNAL SIDE IAW EA 367699 AND DWG R53112919 ISSUED K.
